# SDR 97ZZZX2968

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493SC
- Make and model: Piper PA-31-350
- Aircraft serial: 317652048
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11F2002203
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENA - FLIGHT CREW REPORTED AN OIL LEAK NR 1 ENGINE.  FOUND CRANKCASE CRACKED ABOVE NR 4 CYLINDER BASE.  REMOVED THE ENGINE FOR REPAIR.
